Recently Viewed

Tesco Ibuprofen 200Mg Liquid Caps 16S

Tesco Ibuprofen 200Mg Liquid Caps 16S
  Zoom
Our Price:  £2.49(£2.99 Inc. VAT)
+

Brand:  Tesco


Effective pain relief, easy to swallow

For the relief of rheumatic and muscular pain, backache, neuralgia (nerve
pain), dental pain, period pain, headache, migraine, fever (high temperature)
and the symptoms of cold and flu. Please read the enclosed leaflet which
provides more information about this product.

Information

Produced In:

the U.K.

Dosage:

Swallow the capsules whole with water. Do not chew.

Adults, the elderly and children of 12 years and older: take 1 or 2 capsules,
every 4 hours. Do not take more than 6 capsules in 24 hours.
Do not give to children under 12 years.
DO NOT EXCEED THE STATED DOSE
Do not take if you: • have or have had a stomach ulcer, perforation or bleeding
of the stomach • are allergic to ibuprofen or any other ingredient of the
product, aspirin or other related painkillers • are taking other NSAID
painkillers, or aspirin with a daily dose above 75mg • are pregnant do not take
this product and ask your doctor for advice.
Speak to a pharmacist or your doctor before taking if you: • have or have had
asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke,
heart, liver, kidney or bowel problems • are a smoker • are taking regular
medication – see enclosed leaflet • are elderly.

Net Contents:

16 capsules

Name and Address:

Tesco Stores Ltd.,
Cheshunt EN8 9SL,
U.K.

Be the first to Write a Review for this item!